| Model Number |
38265 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of an imager diagnostic catheter in the un-opened sterile pouch.Tensile strength inspection of the returned product was performed and the device failed to meet specification for tip detachment.The device was functionally tested with a test guidewire.The imager tip was detached during advancement of the guidewire.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description
An unused 5f pigtail imager ii angiographic catheter in it's unopened original packaging was returned to boston scientific from a customer associated with mdr id 2134265-2019-13161.There was no reported complaint against this returned device.The device was intact upon receipt.Boston scientific carried out a tensile strength test on the returned device resulting in a tip detachment concluding that the device failed to meet specification.This event is associated with previously reported field action 92484513-fa with product being removed from the field.